# SDR DALA1135479220

- Difficulty date: March 8, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 30,433 hours, 21,674 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9936073U5
- Condition: Corroded
- Location: Bs 1212 L29-30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV FOUND SHEAR TIE AT STA 1212 L30-29L CORRODED.  FABRICATED NEW SHEAR TIE AND INSTALLED IAW 51-30-02.
